# SDR ASAA2018070325281

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,053 hours, 13,597 cycles
- Engine: Cfmint CFM567B27
- Engine time: 48,035 hours, 14,563 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: CFM567B27
- Part serial: 893738
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 48,035 hours, 14,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADE - DETAILED INSPECTION : FOUND 15 NUTPLATES WITH POSSIBLE CORROSION ON O/B SIDE OF ENGINE FAN CASE BETWEEN B6- B8 FLANGES (M) ENGINE 893738. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE REF SHOP W/O 419621.
